MAUDE Adverse Event Report: ARTHREX, INC. NANONEEDLE DIAGNOSTIC SHEATH KIT, 125MM; ARTHROSCOPIC ACCESSORIES

ARTHREX, INC. NANONEEDLE DIAGNOSTIC SHEATH KIT, 125MM; ARTHROSCOPIC ACCESSORIES
Model Number NANONEEDLE DIAGNOSTIC SHEATH KIT, 125MM
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a hand joint arthroscopy the trocar did not hold and slipped out.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.One flexible obturator from an ar-3210-0050 nanoneedle scope diagnostic sheath kit was received for investigation.Visual evaluation noted that the flexible obturator was bent.Functional testing was unable to be performed due to the missing components.The most likely cause for the reported failure can be attributed to misuse due to the damage to the device.Refer to investigation photos.

Brand Name
NANONEEDLE DIAGNOSTIC SHEATH KIT, 125MM
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19180431
Report Number1220246-2024-02368
Device Sequence Number7147899
Product Code NBH
UDI-Device Identifier00888867419223
UDI-Public00888867419223
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNANONEEDLE DIAGNOSTIC SHEATH KIT, 125MM
Device Catalogue NumberAR-3210-0050
Device Lot Number3318136461
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2024
Supplement Date Received by Manufacturer08/05/2024
Initial Report FDA Received Date04/25/2024
Supplement Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown